# SDR RAIA2011061900001

- Difficulty date: June 19, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 17,815 hours, 16,674 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED RECEIVING A NLG RED TRANSIT LIGHT WITH A LG LEVER DISAGREE MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACD A NLG DOWNLOCK PROXIMITY SWITCH AND PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTION TEST.  OPS CHECKED GOOD.
